Követés
MARÍA PILAR GARCÍA ESTÉVEZ
MARÍA PILAR GARCÍA ESTÉVEZ
Full Professor in Theoretical Physics
E-mail megerősítve itt: usal.es
Cím
Hivatkozott rá
Hivatkozott rá
Év
Darboux transformation and solutions for an equation in 2+ 1 dimensions
PG Estévez
Journal of Mathematical Physics 40 (3), 1406-1419, 1999
1171999
Separation of variables of a generalized porous medium equation with nonlinear source
PG Estevez, C Qu, S Zhang
Journal of mathematical analysis and applications 275 (1), 44-59, 2002
1152002
A wave equation in 2+ 1: Painlevé analysis and solutions
PG Estévez, S Leble
Inverse Problems 11 (4), 925, 1995
931995
Non-classical symmetries and the singular manifold method: the Burgers and the Burgers-Huxley equations
PG Estevez
Journal of Physics A: Mathematical and General 27 (6), 2113, 1994
891994
Darboux transformations via Painlevé analysis
PG Estévez, PR Gordoa
Inverse Problems 13 (4), 939, 1997
731997
Painlevé analysis of the generalized Burgers-Huxley equation
PG Estevez, PR Gordoa
Journal of Physics A: Mathematical and General 23 (21), 4831, 1990
681990
The direct method and the singular manifold method for the Fitzhugh-Nagumo equation
PG Estévez
Physics Letters A 171 (5-6), 259-261, 1992
631992
Modified singular manifold expansion: application to the Boussinesq and Mikhailov-Shabat systems
PG Estévez, PR Gordoa, LM Alonso, EM Reus
Journal of Physics A: Mathematical and General 26 (8), 1915, 1993
601993
Nonclassical symmetries and the singular manifold method: theory and six examples
PG Estévez, PR Gordoa
Studies in Applied Mathematics 95 (1), 73-113, 1995
541995
Dynamics of lump solutions in a 2+ 1 NLS equation
J Villarroel, J Prada, PG Estévez
Studies in Applied Mathematics 122 (4), 395-410, 2009
492009
A generalization of the sine-Gordon equation to 2+ 1 dimensions
PG Estévez, J Prada
Journal of Nonlinear Mathematical Physics 11 (2), 164-179, 2004
482004
On nonlinear diffusion equations with x-dependent convection and absorption
C Qu, PG Estevez
Nonlinear Analysis: Theory, Methods & Applications 57 (4), 549-577, 2004
472004
On an algorithmic construction of lump solutions in a 2+ 1 integrable equation
PG Estévez, J Prada, J Villarroel
Journal of Physics A: Mathematical and Theoretical 40 (26), 7213, 2007
442007
Travelling wave solutions of the generalized Benjamin–Bona–Mahony equation
PG Estévez, Ş Kuru, J Negro, LM Nieto
Chaos, Solitons & Fractals 40 (4), 2031-2040, 2009
432009
Non-isospectral problem in (2+ 1) dimensions
PG Estévez, GA Hernáez
Journal of Physics A: Mathematical and General 33 (10), 2131, 2000
392000
Lump solitons in a higher-order nonlinear equation in dimensions
PG Estévez, E Díaz, F Domínguez-Adame, JM Cerveró, E Diez
Physical Review E 93 (6), 062219, 2016
382016
Singular manifold method for an equation in 2+ 1 dimensions
PG Estévez, J Prada
Journal of Nonlinear Mathematical Physics 12 (sup1), 266-279, 2005
372005
Extended rotation and scaling groups for nonlinear evolution equations
C Qu, PG Estevez
Nonlinear Analysis: Theory, Methods & Applications 52 (6), 1655-1673, 2003
372003
Separation of variables in a nonlinear wave equation with a variable wave speed
PG Estevez, CZ Qu
Theoretical and mathematical physics 133, 1490-1497, 2002
342002
Unified approach to Miura, Bäcklund and Darboux transformations for nonlinear partial differential equations
PG Estévez, E Conde, PR Gordoa
Journal of Nonlinear Mathematical Physics 5 (1), 82-114, 1998
321998
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20